# SDR CALA9800072

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 106.8
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RT WING LEADING EDGE RIB OUTBOARD OF BOTTLE PIN ABOVE PNEUMATIC DUCT FORWARD SUPPORT BRACKET AT FSS 106.8.  A REPAIR WAS INSTALLED IAW SRM 51-40-3.
